advertisement
Question
Posted by: Luane | 2011/11/23

Venlafaxine

hi there,

I have recently went off cilift and on to venlafaxine. I am trying to see if it will be better for my sex drive and being all tired....

I would like to know if this is a good drug. I have experienced some stomach cramps and I am on my third week. It feels like i need to go to the loo all the time like i have a stomach bug.

Can this be worsening my ibs?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

In my opinion Venlafaxine is VERY effective in a large percentage of patients being treated with it. However, disturbances of the gut such as diarrhoea, constipation, nausea, vomiting or abdominal pain are very common. If you find these troublesome or if it get worse, discuss it with your prescriber.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/11/24

Hi

In my opinion Venlafaxine is VERY effective in a large percentage of patients being treated with it. However, disturbances of the gut such as diarrhoea, constipation, nausea, vomiting or abdominal pain are very common. If you find these troublesome or if it get worse, discuss it with your prescriber.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement